# SDR MASA200700009

- Difficulty date: January 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 16,671 hours, 15,520 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Dirty
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7191 CLT - AIRCRAFT ABORTED TAKEOFF DUE TO SPOILER CONFIG MESSAGE.  MX CLEANED SENSOR.
